MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-CMV; CYTOMEGALOVIRUS ANTIBODY SCREEN

IMMUCOR, INC. CAPTURE-CMV; CYTOMEGALOVIRUS ANTIBODY SCREEN
Catalog Number 0066206
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) was (b)(6) compared to diasoron (b)(4).Sample was discarded by customer and therefore unavailable for further investigations to be able to referee the different outcomes and to definitively determine correct result outcome.On (b)(6) 2018 performed a (b)(4) assay on six samples with known (b)(6) status in manual capture using retention capture cmv plates lot c133 and retention (b)(4) indicators cells lot 228331.Controls performed as expected and all samples resulted as expected.Retention product performed as expected.Immucor cannot rule out the possibility of the specimen being the cause of unexpected (b)(6).(b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported unexpected (b)(6) results with (b)(6).

Brand Name
CAPTURE-CMV
Common Device Name
CYTOMEGALOVIRUS ANTIBODY SCREEN
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8057064
Report Number1034569-2018-00257
Device Sequence Number16503332
Product Code LJO
UDI-Device Identifier10888234001157
UDI-Public10888234001157
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/22/2018
Device Catalogue Number0066206
Device Lot NumberC133
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient Age39 YR